# SDR ASOA20151007180

- Difficulty date: October 7, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 35,236 hours, 20,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522215407
- Condition: Corroded
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 59-61.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW SRM 53-24-10.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
